Advanced search
Start date

The quantum integrability of continuous models and the computation of scattering amplitudes

Grant number: 11/20242-3
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): February 01, 2012
Effective date (End): January 31, 2014
Field of knowledge:Physical Sciences and Mathematics - Physics - Elementary Particle Physics and Fields
Principal Investigator:Diego Trancanelli
Grantee:Gabrielle Weber Martins
Host Institution: Instituto de Física (IF). Universidade de São Paulo (USP). São Paulo , SP, Brazil


We plan to study the quantum integrability of continuous models, which involves the analysis of the regularization process required for dealing with the severe singularities in the operator algebras, as well as the subsequent construction of the physical Hilbert spaces. We will consider these problems in the case of the su(2) Landau-Lifshitz model and the Alday-Arutyunov-Frolov model, which arise as subsectors of string theory on AdS5 × S5 and provide representative examples of the difficulties associated with the quantization of string theory. Quantizing the superstring theory on AdS5 × S5 is a key step in the context of the AdS/CFT correspondence, not only helping us to further understand it, but also to prove it.We would also like to consider the new and efficient methods to compute scattering amplitudes in gauge theories that have been recently developed. Besides the purely theoretical interest, the computation of scattering amplitudes in gauge theories is of crucial phenomenological importance. The relation between these new methods and string theory, integrable models and algebraic geometry is intriguing and should be properly investigated. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MELIKYAN, A.; WEBER, G.. Integrable theories and generalized graded Maillet algebras. Journal of Physics A-Mathematical and Theoretical, v. 47, n. 6, . (11/20242-3)
MELIKYAN, A.; WEBER, G.. The r-matrix of the Alday-Arutyunov-Frolov model. Journal of High Energy Physics, n. 11, . (11/20242-3)
MELIKYAN, A.; WEBER, G.. The r-matrix of the Alday-Arutyunov-Frolov model. Journal of High Energy Physics, v. N/A, n. 11, p. 42-pg., . (11/20242-3)

Please report errors in scientific publications list using this form.